RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 6, Number 3, Pages 348–363 (Mi tmf3643)  

This article is cited in 1 scientific paper (total in 1 paper)

Equations of motion invariant under the group $\mathscr{P}(1,n)$. II

L. P. Sokur, W. I. Fushchych


Abstract: Equations are derived that are a generalization of the Dirac equation and are invariant under rotations and translations in a $(1+n)$-dimensional Minkowski space. A group-theoretical analysis of the equations is made. The $P$, $T$, and $C$ properties of these equations are studied.

Full text: PDF file (1358 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 6:3, 251–262

Bibliographic databases:

Received: 13.07.1970

Citation: L. P. Sokur, W. I. Fushchych, “Equations of motion invariant under the group $\mathscr{P}(1,n)$. II”, TMF, 6:3 (1971), 348–363; Theoret. and Math. Phys., 6:3 (1971), 251–262

Citation in format AMSBIB
\Bibitem{SokFus71}
\by L.~P.~Sokur, W.~I.~Fushchych
\paper Equations of motion invariant under the group $\mathscr{P}(1,n)$. II
\jour TMF
\yr 1971
\vol 6
\issue 3
\pages 348--363
\mathnet{http://mi.mathnet.ru/tmf3643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475494}
\zmath{https://zbmath.org/?q=an:0208.27902}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 6
\issue 3
\pages 251--262
\crossref{https://doi.org/10.1007/BF01030107}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3643
  • http://mi.mathnet.ru/eng/tmf/v6/i3/p348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. P. Onufriichuk, “Infinite-component systems of Dirac-type equations”, Theoret. and Math. Phys., 84:3 (1990), 899–910  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:179
    Full text:71
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020